Jump to content
Sclero Forums
Sign in to follow this  
mando621

Medication made GERD worse

Recommended Posts

Hi all,

 

Well, I thought I was making progress, my rheumatologist precribed medication to promote saliva and it was working pretty well. It is amazing to me how dry I actually am without realizing it.

 

Anyway, almost a week into treatment, I developed horrible heartburn and problems with my esophagus. I have hypomotility of the esophagus. I think the medicine is supposed to also promote more stomach acid as well as saliva, well it worked.

 

The doctor said to discontinue the medicine for saliva and he was going to investigate something from Europe that is some type of saliva stimulator that isn't medicine. ?

 

The medicine I'm taking is Evoxac. Haven't tried the other medicine that is similar but reading up on it sounds like it has more side effects.

 

Anyone else have similar reaction?

 

Thanks

Mando

Share this post


Link to post
Share on other sites

I have been on Evoxac for 6 months and it is a big help. I had sores in my mouth and they have cleared up. I have acid reflux and take the "purple pill". I have long had problems along that line. Sometimes it is better or worse. I also eat Tums and Pepto Bismal. I have not connected that to the Evoxac. But of course there could be a connection.

Betty

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...